Top
10
Doctor insights on: Effect Of Caffeine On Heart Rate Of Daphnia

Share
1

1
How much does caffeine and nicotine affect heart rate?

How much does caffeine and nicotine affect heart rate?

Caffeine and nicotin: Both caffeine and nicotine can cause the heart rate to increase. The degree of heart rate increase depends on dose of drug and state of heart. ...Read more

Heart Rate (Definition)

Heart rate is a measurement of the number of times a person's heart beats in one minute. Normal heart rates vary with a person's age and with excitement and exercise. Abnormal heart rates are too slow, too fast, and/or irregular (too much ...Read more


2

2
What is the best way to lower a person's heart rate back to 60-100 beats per minute if that person has a BPM of 320 from caffeine? Thanks!

What is the best way to lower a person's heart rate back to 60-100 beats per minute if that person has a BPM of 320 from caffeine? Thanks!

Not caffeine: When you say, "bpm of 320 from caffeine" I am assuming that you are saying your heart rate is 320 beats per minute. A heart rate that fast is not simply the stimulate effects of caffeine. If your heart rate is 320 bpm, you need emergency evaluation today for arrhythmia due to an abnormal mechanism. ...Read more

See 1 more doctor answer
4

4
Why does caffeine slow down my heart rate? If I drink coffee, tea or anything with caffeine my heart slows alot. What would cause this?

Why does caffeine slow down my heart rate? If I drink coffee, tea or anything with caffeine my heart slows alot. What would cause this?

Atypical reaction: cannot say in your particular case, but generally, of course it speeds up the heart a little bit. If the change was under 10 beats per minute it is just coincedence. Assuming the heart rate really did decrease there are still several possibilities. One is there is a reflex slowing of the heart if the blood rpessure increases. or stimulation of the gut (vaso vagal reaction) or relaxed w. drink ...Read more

5

5
I took 300 mg of caffeine in Feb.I reacted badly with fast heart rate and shaking.I did not go 2 ER. I still feel bad.What possible damage occurred?

I took 300 mg of caffeine in Feb.I reacted badly with fast heart rate and shaking.I did not go 2 ER. I still feel bad.What possible damage occurred?

Unlikely: it would be very unlikely that any damage has occurred based on what you have described. other over the counter products such as pseudofed can have similar effects as caffeine. as well as foods and beverages can also have lower doses of caffeine that could be contributing. hope that helps ...Read more

8

8
Fast heart rate and diarrhea . Took caffeine pills over 10 hrs ago .. Go to ER ?

Fast heart rate and diarrhea . Took caffeine pills over 10 hrs ago .. Go to ER ?

Yes, if...: Feel faint, chest discomfort, lightheaded, sweats, abdominal pain, vomiting, can't keep anything down, feel like you are jumping out of your skin, panic, etc. Caffeine can cause or aggravate arrhythmias ("funny" heart rhythms), especially in setting of certain other meds, or baseline disorders. Caffeine pills and "energy" drinks have caused some significant problems for some people-not reccomended. ...Read more

9

9
Today at 10 weeks pg my baby's fetal heart rate was 198 bmp what could cause this? I hadn't had any caffeine? Is everything ok?

Was doc concerned? : Was your doctor concerned with this finding at your visit today? Very specific issues are best dealt with individually. A fast heart rare at ten weeks is not something we usually focus on ...Read more

See 1 more doctor answer